Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 27, 2011, 7:48 PM EDT for Appling County, Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 7:48 PM EDT (23:48 UTC)
- Expired
- May 27, 2011, 8:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Appling County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:55 PM EDT | TSTM WND DMG | 5 S Baxley, GA | NUMEROUS TREES DOWN NEAR SATILLA CHURCH ROAD. |
| May 27, 8:20 PM EDT | TSTM WND DMG | 3 Ssw Baxley, GA | ONE TREE DOWN WITH OTHER LARGE TREE LIMBS DOWN ON APPLING GOLF COURSE. HALF INCH SIZE HAIL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2188 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
028 WUUS52 KJAX 272348 SVRJAX GAC001-280015- /O.NEW.KJAX.SV.W.0098.110527T2348Z-110528T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 748 PM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL APPLING COUNTY IN SOUTHEAST GEORGIA * UNTIL 815 PM EDT * AT 749 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER CENTRAL APPLING COUNTY...OR NEAR BAXLEY...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3177 8228 3162 8231 3166 8243 3174 8242 TIME...MOT...LOC 2349Z 282DEG 9KT 3169 8237 $$ ZIBURA
1 follow-up statement
526 WWUS52 KJAX 280006 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 806 PM EDT FRI MAY 27 2011 GAC001-280015- /O.CON.KJAX.SV.W.0098.000000T0000Z-110528T0015Z/ APPLING GA- 806 PM EDT FRI MAY 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR CENTRAL APPLING COUNTY... AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER CENTRAL APPLING COUNTY...OR 6 MILES SOUTH OF BAXLEY...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3177 8228 3162 8231 3166 8243 3174 8242 TIME...MOT...LOC 0006Z 282DEG 9KT 3168 8232 $$ ZIBURA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:56 PM EDT, 5 hours 52 minutes earlier.
Area forecast discussion, May 27, 1:56 PM EDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 156 PM EDT FRI MAY 27 2011 .SYNOPSIS...SCATTERED THUNDERSTORMS FIRING UP ACROSS THE REGION ALONG TAIL END OF SHORT WAVE TROUGH THAT IS PUSHING THROUGH THE AREA. STORMS FORMING ALONG BOTH GULF AND ATLANTIC SEA BREEZES DUE TO UNSTABLE AIR MASS AND WILL MOVE INLAND THIS AFTERNOON. RUC ANALYSIS INDICATING A SECONDARY SHORT WAVE MOVING ACROSS SW GA AND THE EASTERN FL PANHANDLE WHICH WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EVE AND HELP ENHANCE MORE STORMS. && .SHORT TERM (TONIGHT-MON)... TONIGHT...SECONDARY SHORT WAVE WILL PUSH THROUGH THE AREA LATE THIS AFTERNOON AND EARLY EVE WHICH WILL HELP ENHANCE STORMS PRODUCED BY THE SEA BREEZES AND COLLISION OF OTHER BOUNDARIES. ATMOSPHERE IS PRIMED FOR THUNDERSTORM DEVELOPMENT WITH STEEP LAPSE RATES NOTED IN THE MID/UPPER LEVELS OF THE ATMOSPHERE. MAIN CONCERNS WITH THESE STORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. WE FEEL THERE IS A LOW THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN U.S. HIGHWAY 301 AND I-95 WHERE SEA-BREEZE COLLISIONS WILL LIKELY OCCUR. MOST OF THE STORMS INITIALLY WILL BE BETWEEN U.S. 301 AND I-95 AND THEN PUSH BACK TOWARDS I-95 AND THE COAST DURING THE EARLY EVE. THUS CARRIED PREVIOUS FORECAST WHICH HAS THE HIGHEST POPS (40%) NEAR THE EAST COAST FOR THIS EVE. SATURDAY...THE SHORTWAVE TROUGH WILL MOVE EAST BECOMING SEPARATED FROM THE NORTHERN STREAM AS A MEAN LAYER RIDGE REBUILDS NORTH OF THE AREA. LEANING TOWARDS THE NAM WHICH SHOWS FLOW WEAK ENOUGH FOR SEA BREEZE COLLISION INLAND IN THE LATE AFTERNOON WHICH WILL BE THE FOCUS FOR SCATTERED STORMS. WEAK IMPULSES ROTATING BETWEEN THE PERIPHERY OF THE RIDGE AND THE TROUGH OFFSHORE MAY HELP ENHANCE SOME OF THE STORMS INLAND ESP ALONG THE COLLISION. WARMING ALOFT WILL HELP MINIMIZE SEVERE POTENTIAL AND OVERALL COVERAGE OF STORMS. THE ONSHORE FLOW WILL KEEP BEACHES COOLER WHILE INLAND AREAS WILL SEE TEMPS RETURN TO THE LOWER 90S. SUNDAY/MONDAY...MEAN LAYER (1000-500 MB) RIDGE BUILDS NORTH OF THE AREA WHICH WILL RESULT IN A DEEP EASTERLY FLOW AND ENHANCE THE EAST COAST SEA BREEZE. THE UPPER LOW OFFSHORE WILL GRADUALLY MOVE SOUTH AND WEAKEN. IMPULSES ROTATING AROUND THE LOW MAY HELP SET OFF A FEW ISOLATED STORMS NEAR THE COAST IN THE MORNING AND INLAND DURING THE AFTERNOON. HIGH TEMPS COOLER ALONG THE COAST (MID 80S) AND HOTTER INLAND (LOWER 90S). .LONG TERM (TUE-FRI)...NO CHANGES. PREV DISCUSSION...WED TUTT LOW RETROGRADES OVER THE FL PANHANDLE WITH SILENT 10% POPS EXPECTED LOCALLY DUE TO UPPER SUBSIDENCE OVER THE AREA. THU AND FRI A WEAK SFC FRONT SAGS SLOWLY SOUTHWARD FROM THE NORTH AND A SURGE OF MOISTURE IS EXPECTED ACROSS S FL...THUS HAVE TRENDED TOWARD A LOW CHANCE OF 20% POPS FOR THE LATER HALF OF THE FORECAST PERIOD. TEMPS WILL CONTINUE AROUND NEAR 90 INLAND TO MID 80S COAST DUE TO ELY FLOW. && .AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM SHORT WAVE AND HAVE TEMPO IFR VSBY/MVFR CIGS AND WIND GUSTS TO 30 KNOTS 18Z-23Z AT ALL TERMINALS. SOME TAFS MAY NEED FURTHER REFINEMENTS DEPENDING ON EXACT PLACEMENT AND MOTION OF STORMS. OTHERWISE HAVE VCTS TIL 01Z-02Z. && .MARINE...STRONG THUNDERSTORMS WILL LIKELY ESTABLISH OVER THE LOCAL MAINLAND THIS AFTERNOON...WITH THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BACKTRACK TO THE COAST LATE THIS AFTERNOON. AS ADVERTISED...ONSHORE FLOW LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK WILL PUSH CONDS INTO SCEC HEADLINE LEVELS...AND POSSIBLY ADVISORIES...BUT TOO EARLY TO ISSUE ANY HEADLINES. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 92 65 92 / 40 20 10 10 SSI 73 86 73 85 / 40 20 10 20 JAX 68 88 68 87 / 40 20 10 20 SGJ 71 87 71 85 / 40 20 10 20 GNV 64 92 65 91 / 30 30 20 20 OCF 66 91 66 91 / 20 30 30 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ECZ/SP
Hazardous weather outlook, May 27, 2:45 AM EDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 AM EDT FRI MAY 27 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280744- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 245 AM EDT FRI MAY 27 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG STORMS WITH HAIL POSSIBLE TODAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY THIS MORNING IN ADVANCE OF A SURFACE COLD FRONT. STORMS WILL PROGRESS GRADUALLY EASTWARD THROUGH EARLY AFTERNOON...WITH NUMEROUS ACTIVITY LIKELY ACROSS INLAND AREAS WHERE THE SEA BREEZES AND OUTFLOW BOUNDARIES ARE EXPECTED TO FOCUS. STORM MOTION WILL BE RELATIVELY LIGHT WITH A GRADUAL DRIFT TO THE EAST SOUTHEAST AROUND 10 MPH OR LESS. THE MAIN CONVECTIVE CONCERNS TODAY WILL BE HAIL AND FREQUENT LIGHTNING. GUSTY WINDS WILL ALSO BE POSSIBLE IN COLLAPSING CELLS. STORMS WILL FOCUS NEAR THE ATLANTIC COAST THIS EVENING...THEN DECREASE IN COVERAGE BY MIDNIGHT. A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES SOUTHEAST OF WAYCROSS. SMOKE WILL SPREAD NORTH THEN NORTHWEST TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301 AND 1. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE WILL BE REDUCED TO LESS THAN A MILE. PEOPLE WHO HAVE RESPIRATORY ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. U.S. 1 REMAINS CLOSED NEAR THE FIRE. STATE ROAD 121 BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE TO INCREASING SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Special weather statement, May 27, 6:12 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT FRI MAY 27 2011
FLZ040-272300-
MARION-
612 PM EDT FRI MAY 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 700 PM EDT...
AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF LYNNE AND JUST EAST OF
BELLEVIEW...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND SUMMERFIELD...SILVER SPRINGS SHORES...
OCKLAWAHA...LYNNE...LAKE WEIR...WEIRSDALE...MOSS BLUFF AND JUNIPER
SPRINGS THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8205 2925 8202 2932 8168 2930 8165
2905 8163 2904 8165 2896 8165 2896 8166
2895 8180
TIME...MOT...LOC 2212Z 273DEG 12KT 2916 8192
CARROLLSpecial weather statement, May 27, 6:28 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT FRI MAY 27 2011
GAZ136-272315-
WAYNE-
628 PM EDT FRI MAY 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 715 PM EDT...
AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES NORTHWEST OF DOCTORTOWN...OR 16
MILES NORTHWEST OF LUDOWICI...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND JESUP...GARDI AND DOCTORTOWN
THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3183 8201 3179 8198 3180 8195 3177 8194
3176 8191 3173 8191 3171 8187 3166 8183
3167 8181 3158 8170 3150 8185 3180 8209
3183 8207
TIME...MOT...LOC 2229Z 301DEG 14KT 3182 8194
CARROLLLocal storm report, May 27, 7:00 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG SATSUMA 29.55N 81.66W
05/27/2011 PUTNAM FL LAW ENFORCEMENT
THE LAW ENFORCEMENT REPORTED TREES DOWN IN SATSUMA. THE
TIME GIVEN WAS BASED ON RADAR.
&&
PPLocal storm report, May 27, 7:06 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG EAST PALATKA 29.65N 81.60W
05/27/2011 PUTNAM FL LAW ENFORCEMENT
THE LAW ENFORCEMENT REPORTED TREES DOWN IN EAST PALATKA.
THE TIME GIVEN WAS BASED ON RADAR.
&&
PPSpecial weather statement, May 27, 7:17 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
717 PM EDT FRI MAY 27 2011
FLZ037-272345-
PUTNAM-
717 PM EDT FRI MAY 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN PUTNAM
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...
AT 718 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PUTNAM HALL...OR 3
MILES EAST OF MELROSE...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...MANNVILLE...
INTERLACHEN AND FLORAHOME THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2954 8188 2970 8205 2972 8205 2972 8203
2975 8199 2975 8194 2977 8193 2977 8176
TIME...MOT...LOC 2318Z 286DEG 7KT 2972 8199
ZIBURASpecial weather statement, May 27, 7:31 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT FRI MAY 27 2011
GAZ134>136-280030-
APPLING-BACON-WAYNE-
731 PM EDT FRI MAY 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...APPLING AND NORTHERN BACON COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 830 PM EDT...
AT 731 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BAXLEY...MOVING EAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
BAXLEY...SURRENCY AND ODUM THROUGH 830 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3189 8218 3181 8204 3159 8174 3147 8181
3164 8251 3193 8238
TIME...MOT...LOC 2331Z 290DEG 10KT 3175 8241
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 44 min |
| May 26, 8:18 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 51 min |
| May 26, 8:42 PM EDT | Special Weather Statement | JAX | Appling | 48 min |
| May 26, 8:57 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 48 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 45 min |
| May 26, 9:22 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon | 83 min |
| May 26, 9:32 PM EDT | Special Weather Statement | JAX | Pierce | 43 min |
| May 26, 10:30 PM EDT | Special Weather Statement | JAX | Wayne | 30 min |
| May 27, 12:21 PM EDT | Special Weather Statement | JAX | Wayne | 29 min |
| May 27, 12:34 PM EDT | Special Weather Statement | JAX | Charlton | 26 min |
| May 27, 1:10 PM EDT | Special Weather Statement | JAX | Brantley | 35 min |
| May 27, 1:50 PM EDT | Special Weather Statement | JAX | Glynn | 25 min |
| May 27, 2:05 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 40 min |
| May 27, 2:31 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| May 27, 3:28 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| May 27, 5:40 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| May 27, 6:28 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| May 27, 7:31 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 59 min |
| May 27, 7:55 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon | 65 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.